# SDR UALA2013052803683

- Difficulty date: May 25, 2013
- Submitted: June 24, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,600 hours, 26,860 cycles
- Engine: Pwa PW2037
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Condition: Open
- Location: Window Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE WINDOW HEAT INOPERATIVE.   TROUBLESHOT IAW AMM 30-41-00 AND FIM 30-41-00. FOUND RESISTANCE FOR TERMINAL J8 OPEN.  CONFIRMED L2 WINDOW REPLACEMENT REQUIRED. VERIFIED CONTROLLER OPS NORMAL. REPLACED NR 2L WINDOW LAMINATE REF AMM. WINDOW HEAT TEST NORMAL.
